# SDR SWAA2021072618856

- Difficulty date: February 27, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SLAT T/E WEDGE HAS LARGE DELAM APPROX. 8 ' FROM OUTBD EDGE. / #7 SLAT REMOVED FROM AC 238 PER REMOVABLE STRUCTURAL COMPONENT REMOVAL REPORT PER SA-M735 M IRVINE.
